# SDR 98FDEA00536

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65186256
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0072  AFT CARGO DOOR #4 TRANSVERSE BEAM HAS CRACK INDICATION AT OUTBOARD FLANGE.   ***   S/D   ***   R&R #4 TRANSVERSE BEAM IN AFT CARGO DOOR IAW FEDEX SRM 51-30-2.
